# SDR SWAA2022111556915

- Difficulty date: October 6, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 59,685 hours, 35,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fwd Crgo Dr Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SILL WEB HAS AN ELONGATED FASTENER HOLE AT BS 460+13, RBL 29, WL 156. FOUND OUT OF LIMITS IAW SRM 53-30-15-1A-1.  LOCATED AND DRILLED A NEW FWD CARGO DOOR SILL WEB IAW SRM 51-40-05-0G-0.   TREATED AND PRIMED THE NEW WEB LOCATED AND DRILLED IAW AMM 51-21-41-370-804 AND AMM 51-21-72-370-804.  INSTALLATION IAW TASKCARD TTG8Q004EWZ3.
